Alert archive / New Mexico / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 245, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 17, 2009, 6:01 PM MDT for Union County, New Mexico. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 17, 2009, 6:01 PM MDT (00:01 UTC)
- Expired
- Aug 17, 2009, 6:30 PM MDT
- In force
- 29 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Union County, NM
The radar
The Cannon AFB radar (KFDX), 206 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.0 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 607 J/kg
- Mixed-layer CIN
- -208 J/kg
- Mixed-layer LCL
- 2171 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 432 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 3:01 PM MDT, 3 hours earlier.
Area forecast discussion, Aug 17, 3:01 PM MDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 301 PM MDT MON AUG 17 2009 .DISCUSSION... COLD FRONT HAS PUSHED INTO NORTHEAST NEW MEXICO THIS AFTERNOON AND IS NOW GENERALLY ALONG A KRTN TO KTCC LINE. SHOWERS AND THUNDERSTORMS HAVE ALREADY DEVELOPED ALONG THE FRONT IN THE TEXAS PANHANDLE...AND EXPECT STORMS TO DEVELOP ALONG THE BOUNDARY IN NE NM LATE THIS AFTERNOON AND EVENING. ANY STORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL TO BE SEVERE WITH LARGE HAIL AND DAMAGING WIND GUSTS. GIVEN THE POSITION OF THE FRONT...AND THE FACT IT IS STILL SLOWLY SAGGING SOUTHWARD PER THE LATEST KTCC OBSERVATION...WAS TEMPTED TO DRAG HIGHER POPS FURTHER SOUTH THAN WHAT IS CURRENTLY FORECAST. HOWEVER..BEST INSTABILITY REMAINS FARTHER NORTHEAST AND EXPECT STORMS THAT DO DEVELOP ALONG THE BOUNDARY TO MOVE EASTWARD INTO THE MORE UNSTABLE AIR THIS EVENING. NONETHELESS...EVENING SHIFT WILL NEED TO MONITOR TRENDS. LATE TONIGHT THROUGH THE EARLY MORNING HOURS...LOW CLOUDS AND PATCHY FOG MAY DEVELOP BEHIND THE FRONT AS IT MOVES SOUTHWEST AND BACKS UP TO THE CENTRAL MOUNTAIN CHAIN. ELSEWHERE...ISOLATED SHOWERS AND THUNDERSTORMS HAVE FORMED ALONG THE SOUTH CENTRAL MOUNTAINS...BUT ARE HAVING A HARD TIME SUSTAINING THEMSELVES ONCE THEY MOVE OFF OF THE HIGHER TERRAIN. EXPECT THIS ACTIVITY TO WANE AFTER SUNSET. ACROSS WESTERN NM...DRY CONDITIONS WILL CONTINUE AND RECORD LOW TEMPERATURES WILL BE NEARED AGAIN TONIGHT. ON TUESDAY...WEAK UPPER LEVEL TROUGH WILL BE SWINGING ACROSS SOUTHERN COLORADO. MEANWHILE...SURFACE WINDS ACROSS EASTERN NM WILL BECOME SOUTH AND SOUTHEASTERLY AS THE FRONT RETREATS. EXPECT A FAIRLY ACTIVE DAY ACROSS THE EASTERN PLAINS AS SHOWERS AND TSTMS DEVELOP ALONG THE BOUNDARY AS WELL AS ALONG THE MOISTURE GRADIENT THAT SETS UP NEAR OR JUST EAST OF THE CENTRAL MTNS. A FEW STRONG OR POSSIBLY SEVERE STORMS ARE POSSIBLE. KEPT SOME SMALL POPS ACROSS THE SOUTHWEST AND WEST CENTRAL MTNS...THOUGH MODELS HAVE FLIP-FLOPPED TODAY AND NOW KEEP MUCH DRIER AIR OVER THIS AREA. WEDNESDAY SHOULD BE FAIRLY INACTIVE...THOUGH AN ISOLATED TSTM WILL BE POSSIBLE ACROSS THE SC MTNS OR FAR NE PLAINS. THE BIGGER STORY WILL BE BREEZY WESTERLY WINDS MIXING DOWN TO THE SURFACE AND DRYING OUT THE AREA FURTHER. UPPER HIGH STILL LOOKS TO REDEVELOP OVER THE STATE LATE WEEK AND INTO THE WEEKEND. BOTH GFS AND EURO NOW HINTING AT THE UPPER HIGH CENTERING ITSELF ALONG THE TX/NM BORDER...ALLOWING SOME MOISTURE TO WORK BACK INTO THE WESTERN AREAS. 34 && .AVIATION... VFR CONDITIONS WILL PREVAIL AT MOST TAF SITES THE NEXT 24 HOURS. THE EXCEPTIONS COULD BE BTWN 08Z-14Z TUE AT KLVS AND KTCC WHERE CIGS OF BKN-OVC012 MAY DEVELOP WITH VSBY 3-5SM. ALSO ISOLD TO SCT SHOWERS AND THUNDERSTORMS THROUGH TONIGHT FORECAST FROM E SLOPES OF CNTRL MOUNTAINS TO TX BORDER WITH OCNL MVFR CONDITIONS. BRIEF IFR CIGS AND VSBYS POSSIBLE FAR NE PLAINS IN STRONG TO SEVERE STORMS THROUGH 06Z. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. CHJ && .FIRE WEATHER... HIGH PRESSURE ALOFT TO DOMINATE THROUGH NEXT WEEKEND. THE WESTERN HALF OF THE STATE WILL CONTINUE TO BE MOSTLY DRY THROUGH NEXT WEEK WITH WARM TEMPERATURES...DAYTIME RH VALUES IN THE SINGLE DIGITS AND TEENS...AND FAIR TO POOR RH RECOVERIES AT NIGHT. ANY THUNDERSTORM ON TUE OVER THE WESTERN MOUNTAINS WILL BE MOSTLY DRY. HIGH PRESSURE MAY SHIFT FAR ENOUGH EAST NEXT WEEKEND TO ALLOW MONSOON MOISTURE TO MOVE NORTH FROM MEXICO INTO THE WESTERN HALF OF NEW MEXICO. MEANWHILE...THE EASTERN HALF OF THE STATE WILL BE DEALING WITH A BACK DOOR COLD FRONT AGAIN TONIGHT AND TUESDAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST THROUGH EARLY TONIGHT AND AGAIN TUESDAY AFTERNOON AND EVENING ACROSS THE EAST. THE HIGHEST CONCENTRATION SHOULD BE IN THE NORTHEAST WHERE A FEW STORMS COULD BE STRONG TO EVEN SEVERE. GOOD TO EXCELLENT RH RECOVERIES OVER THE EASTERN PLAINS TONIGHT. THE EAST WILL DRY OUT SOME FROM WEDNESDAY THROUGH THE END OF THE WEEK WITH WARMER TEMPERATURES AND LOWER DAY AND NIGHT RH VALUES. ONLY ISOLATED SHOWERS AND STORMS AT BEST OVER THE EAST FROM WEDNESDAY THROUGH NEXT WEEKEND. ANOTHER BACK DOOR COLD FRONT MOVING SOUTH OVER THE EASTERN PLAINS WEDNESDAY NIGHT MAY INTERRUPT THE WARMING TREND ON THURSDAY. HOWEVER...NOT MUCH MOISTURE IS FORECAST BEHIND THIS MIDWEEK FRONT. CHJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 49 91 48 90 / 0 0 0 0 DULCE........................... 41 84 39 85 / 0 5 5 0 CUBA............................ 43 84 42 84 / 0 5 5 0 GALLUP.......................... 42 87 45 88 / 0 0 0 0 EL MORRO........................ 44 83 43 83 / 0 5 0 0 GRANTS.......................... 44 88 42 88 / 0 5 0 0 QUEMADO......................... 48 87 48 85 / 0 10 10 5 GLENWOOD........................ 55 91 56 92 / 0 10 10 5 CHAMA........................... 38 78 37 80 / 5 10 5 0 LOS ALAMOS...................... 50 83 51 86 / 0 10 5 0 PECOS........................... 50 84 50 86 / 10 20 20 0 CERRO/QUESTA.................... 41 80 42 82 / 20 20 10 0 RED RIVER....................... 37 71 36 74 / 20 30 20 0 ANGEL FIRE...................... 38 73 35 76 / 20 30 20 0 TAOS............................ 46 82 45 84 / 10 10 5 0 ESPANOLA........................ 50 88 47 92 / 0 10 5 0 SANTA FE........................ 53 86 54 85 / 5 10 10 0 SANTA FE AIRPORT................ 54 89 53 88 / 5 10 5 0 ALBUQUERQUE FOOTHILLS........... 61 88 60 89 / 0 10 5 0 ALBUQUERQUE HEIGHTS............. 65 91 63 91 / 0 10 5 0 ALBUQUERQUE VALLEY.............. 60 92 59 92 / 0 10 5 0 ALBUQUERQUE WEST MESA........... 62 91 61 91 / 0 10 5 0 LOS LUNAS....................... 59 92 59 92 / 0 10 5 0 RIO RANCHO...................... 62 91 62 91 / 0 10 5 0 SOCORRO......................... 61 92 60 93 / 0 10 10 5 SANDIA PARK/CEDAR CREST......... 51 83 47 85 / 0 20 20 0 MORIARTY/ESTANCIA............... 54 86 52 89 / 5 20 20 5 CLINES CORNERS.................. 55 83 54 87 / 10 20 20 5 GRAN QUIVIRA.................... 58 86 56 88 / 5 10 20 5 CARRIZOZO....................... 61 89 58 89 / 5 30 20 5 RUIDOSO......................... 55 79 54 84 / 10 30 20 10 CAPULIN......................... 53 74 49 85 / 40 40 40 10 RATON........................... 52 78 48 88 / 30 40 30 10 LAS VEGAS....................... 50 80 49 84 / 20 30 20 5 CLAYTON......................... 60 81 60 90 / 40 40 40 10 ROY............................. 58 81 58 89 / 30 40 40 10 CONCHAS......................... 64 90 63 96 / 20 40 40 5 SANTA ROSA...................... 61 89 57 94 / 20 40 30 5 TUCUMCARI....................... 64 91 62 97 / 20 40 40 5 CLOVIS.......................... 64 90 64 94 / 10 30 30 5 PORTALES........................ 65 91 66 95 / 10 20 30 5 FORT SUMNER..................... 65 91 64 96 / 20 30 30 5 ROSWELL......................... 67 93 65 96 / 10 20 20 5 PICACHO......................... 61 91 60 93 / 10 30 20 10 ELK............................. 57 85 56 87 / 10 30 20 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 34/40
Hazardous weather outlook, Aug 17, 5:55 AM MDT, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 555 AM MDT MON AUG 17 2009 NMZ501>540-181200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 555 AM MDT MON AUG 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE NORTHEAST PLAINS LATER THIS AFTERNOON AND EARLY EVENING. SOME OF THE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON AND EVENING FROM THE CENTRAL HIGHLANDS TO THE EASTERN PLAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND EARLY EVENING OVER THE NORTHEAST PLAINS. SPOTTERS SHOULD REPORT SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637. 17
In the hours before
Special weather statement, Aug 17, 3:52 PM MDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
352 PM MDT MON AUG 17 2009
NMZ527-530-172215-
RATON RIDGE/JOHNSON MESA-UNION COUNTY-
352 PM MDT MON AUG 17 2009
...STRONG THUNDERSTORM MOVING OVER WEST CENTRAL UNION COUNTY...
AT 351 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 12 MILES SOUTHEAST OF CAPULIN.
MOVEMENT WAS NORTHEAST AT 25 MPH.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE GRENVILLE.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3677 10398 3687 10372 3664 10348 3645 10390
3658 10405
TIME...MOT...LOC 2151Z 227DEG 22KT 3658 10390Special weather statement, Aug 17, 4:37 PM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 437 PM MDT MON AUG 17 2009 NMZ527-530-172300- RATON RIDGE/JOHNSON MESA-UNION COUNTY- 437 PM MDT MON AUG 17 2009 ...STRONG THUNDERSTORM MOVING OVER CENTRAL UNION COUNTY... AT 436 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 8 MILES SOUTHEAST OF DES MOINES. MOVEMENT WAS EAST AT 35 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE GRENVILLE AND MOUNT DORA. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3673 10329 3648 10332 3657 10392 3676 10384 TIME...MOT...LOC 2237Z 277DEG 28KT 3666 10374
Local storm report, Aug 17, 5:06 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
506 PM MDT MON AUG 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 9 ENE FOLSOM 36.91N 103.78W
08/17/2009 E1.75 INCH UNION NM TRAINED SPOTTER
MOSTLY PEA SIZED HAIL BUT A FEW STONES WERE THE SIZE OF A
GOLFBALL.
0455 PM HAIL 8 N MOUNT DORA 36.63N 103.49W
08/17/2009 E1.75 INCH UNION NM PUBLIC
&&
DPORTERLocal storm report, Aug 17, 5:31 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
531 PM MDT MON AUG 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL 12 NW CLAYTON 36.57N 103.33W
08/17/2009 E2.00 INCH UNION NM PARK/FOREST SRVC
GOLF BALL SIZE HAIL WITH LARGER STONES AROUND 2 INCHES
&&
EBREONThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 6:10 PM MDT | Special Weather Statement | ABQ | Chaves | 50 min |
| Aug 17, 7:05 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 115 min |
| Aug 17, 7:36 PM MDT | Special Weather Statement | ABQ | De Baca | 39 min |
| Aug 17, 8:05 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 55 min |
| Aug 17, 8:13 PM MDT | Tornado Warning | ABQ | Union | 47 min |
| Aug 17, 10:24 PM MDT | Special Weather Statement | ABQ | Union | 36 min |
| Aug 18, 4:00 AM MDT | Special Weather Statement | ABQ | Quay | 30 min |
| Aug 18, 12:26 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 64 min |
| Aug 18, 1:20 PM MDT | Areal Flood Advisory | ABQ | Chaves | 85 min |
| Aug 18, 1:23 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 67 min |
| Aug 18, 1:28 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 62 min |
| Aug 18, 1:40 PM MDT | Special Weather Statement | ABQ | Torrance | 35 min |
| Aug 18, 1:55 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 65 min |
| Aug 18, 1:58 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln, Torrance | 62 min |
| Aug 18, 2:14 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 61 min |
| Aug 18, 2:27 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 63 min |
| Aug 18, 2:28 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 62 min |
| Aug 18, 2:43 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Lincoln, Torrance | 2 hr |
| Aug 18, 2:46 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel, Union | 59 min |
| Aug 18, 2:47 PM MDT | Areal Flood Advisory | ABQ | Chaves | 88 min |
| Aug 18, 2:58 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 35 min |
| Aug 18, 3:01 PM MDT | Special Weather Statement | ABQ | 29 min | |
| Aug 18, 3:06 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 54 min |
| Aug 18, 3:14 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 61 min |
| Aug 18, 3:23 PM MDT | Tornado Warning | ABQ | Harding, Mora | 52 min |
| Aug 18, 3:24 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 66 min |
| Aug 18, 3:30 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora, Union | 60 min |
| Aug 18, 3:31 PM MDT | Special Weather Statement | ABQ | 44 min | |
| Aug 18, 3:45 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 60 min |
| Aug 18, 4:08 PM MDT | Tornado Warning | ABQ | Colfax, Harding, Union | 52 min |
| Aug 18, 4:14 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Harding, San Miguel | 61 min |
| Aug 18, 4:20 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 55 min |
| Aug 18, 4:26 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 64 min |
| Aug 18, 4:29 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Union | 61 min |
| Aug 18, 4:43 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay | 62 min |
| Aug 18, 4:49 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 56 min |
| Aug 18, 4:57 PM MDT | Tornado Warning | ABQ | Harding, Union | 32 min |
| Aug 18, 5:00 PM MDT | Tornado Warning | ABQ | Harding | 18 min |
| Aug 18, 5:15 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 60 min |
| Aug 18, 5:36 PM MDT | Tornado Warning | ABQ | Quay | 24 min |
| Aug 18, 5:44 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Curry, Quay, Roosevelt | 61 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.